EconPapers    
Economics at your fingertips  
 

Endowment redistribution and Pareto improvements in GEI economies

Concetta Mendolicchio and Tito Pietra

Journal of Mathematical Economics, 2016, vol. 67, issue C, 181-190

Abstract: With incomplete markets and numeraire assets, there are open sets of economies such that their equilibrium allocations can be improved upon by a reallocation of period zero endowments. This strengthens the classical results on constrained Pareto inefficiency of equilibria in GEI.

Keywords: GEI; Constrained Pareto optimality (search for similar items in EconPapers)
Date: 2016
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (4)

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0304406816301070
Full text for ScienceDirect subscribers only

Related works:
Working Paper: Endowment redistribution and Pareto improvements in GEI economies (2016) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:mateco:v:67:y:2016:i:c:p:181-190

DOI: 10.1016/j.jmateco.2016.08.006

Access Statistics for this article

Journal of Mathematical Economics is currently edited by Atsushi (A.) Kajii

More articles in Journal of Mathematical Economics from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-23
Handle: RePEc:eee:mateco:v:67:y:2016:i:c:p:181-190